# SDR EIAA9693

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING MAINTENANCE AT EVERGREEN AIR CENTER, NUMEROUS LOCATIONS IN THE OVERWING FRAMES WERE FOUND TO HAVE DRILL BIT DAMAGE, PRIMARILY TO THE INBOARD CHORDS.  LOCATIONS ARE LEFT AND RIGHT STATIONS 598-737.  DAMAGE WAS REPAIRED PER EVERGREEN INTERNATIONAL AIRLINES ENGINEERING CHANGE.  REPAIR AUTHORIZATION NR ECRA 932-53-028-2.  (M)
